# SDR DALA2024052105406

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 76,966 hours, 29,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 6702 L2 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REF B757 AMM 25-66. CLEANED AREA AROUND GIRT BAR FLOOR FITTINGS OPS CHECK GOOD. (5677946)
